@article{article_1285660, title={On Hermite-Hadamard type Inequalities for Proportional Caputo-Hybrid Operator}, journal={Konuralp Journal of Mathematics}, volume={11}, pages={31–39}, year={2023}, author={Sarıkaya, Mehmet Zeki}, keywords={Convex function, Caputo fractional derivative, Riemann-Liouville integral and Hermite-Hadamard inequality}, abstract={In this study, we present a new generalization of the Hermite-Hadamard type inequalities for convex functions via proportional Caputo-hybrid operator. Also, we give some new inequalities for proportional Caputo-hybrid operator using a newly developed generalized an identity, which is rigorously proven.}, number={1}, publisher={Mehmet Zeki SARIKAYA}